The integration of the Melan solution over a line segment—implementation for boundary element modelling of surface excavations

Meek J.L. and Dai C. (1992) The integration of the Melan solution over a line segment—implementation for boundary element modelling of surface excavations. International Journal for Numerical and Analytical Methods in Geomechanics, 16 9: 655-667. doi:10.1002/nag.1610160904


Author Meek J.L.
Dai C.
Title The integration of the Melan solution over a line segment—implementation for boundary element modelling of surface excavations
Journal name International Journal for Numerical and Analytical Methods in Geomechanics   Check publisher's open access policy
ISSN 1096-9853
Publication date 1992-01-01
Sub-type Article (original research)
DOI 10.1002/nag.1610160904
Open Access Status Not yet assessed
Volume 16
Issue 9
Start page 655
End page 667
Total pages 13
Subject 2206 Computational Mechanics
2500 Materials Science
1909 Geotechnical Engineering and Engineering Geology
2211 Mechanics of Materials
Abstract In this paper, we have deduced the integration solution of the Melan problem (concentrated force at a point in the infinite half‐plane) over a line segment directly from the two‐dimensional result by the complex variable function method. The BEM dependent on these integration solutions is shown to be valuable for modelling surface and near‐surface excavations. Examples are given of the comparison with Mindlin and analytic solutions. Copyright
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 04 Oct 2016, 11:34:35 EST by System User